# SDR USAA2013072500001

- Difficulty date: July 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: D5463003800000
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON NR 2 PYLON SPIGOT BEARING AT PYLON STATION 7063, RIB 5. REPLACED 2 PYLON SPIGOT BEARING IAW AMM 54-51-41-400-001-A.
